# SDR SWAA991728

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: W323303224
- Condition: Failed
- Location: Communications
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIR TURNBACK, BOTH COMMUNICATION RADIOS INOP AFTER TAKEOFF.  REPAIRED SHORT WIRE IN CAPT'S SIDEWALL PANEL, AND REMOVED AND REPLACED CAPT'S HAND MIC JACK.
